MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES

ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES
Catalog Number 03L68-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported (b)(6) prism hiv results on 4 donors.The results provided were: (b)(6) 2019 unit (b)(6) = 1(b)(6); on (b)(6) 2019 unit (b)(6) = (b)(6); on (b)(6) 2019 unit (b)(6) = (b)(6).On (b)(6) 2019 unit (b)(6) = (b)(6).All four samples were not confirmed with western blot.There was no reported impact to donor/patient management.
 
Additional Manufacturer Narrative
A review of tickets for lot 06086m700 identified normal complaint activity and no trends were identified for the product issue.Return testing was not completed as returns were not available.Historical review of overall customer field data was performed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for lot 06086m700.The irr, rrr and specificity of the lot is within package insert specifications.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the prism hiv o plus, lot 06086m700.

Brand Name
ABBOTT PRISM HIV O PLUS
Common Device Name
HIV-1 AND HIV-2 ANTIBODIES
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9482642
Report Number1415939-2019-00232
Device Sequence Number297447
Product Code MZF
UDI-Device Identifier00380740062958
UDI-Public00380740062958
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2020
Device Catalogue Number03L68-68
Device Lot Number06086M700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISM NEXT ANALYZER, LN 06A36-34,; PRISM NEXT ANALYZER, LN 06A36-34,; SERIAL # (B)(6); SERIAL # (B)(6)